# SDR C2X2008F00010

- Difficulty date: July 13, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 13,236 hours, 6,936 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 367934005
- Part serial: 1073
- Condition: Inoperative
- Location: Engine
- Part time: 13,236 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2245 - OKC - FLIGHT CREW REPORTED VENTRAL TANK FAIL MESSAGE ON EICAS.  CREW DIVERTED FLIGHT AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED VENTRAL FUEL CONDITIONING UNIT AND PERFORMED OPERATIONAL SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (A)
